# SDR HEEA954791

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube Assembly
- Part number: 10543080
- Condition: Loose Rivets
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING OVERHEAD SECTION IN BAGGAGE COMPARTMENT, FOUND BLACK MUD DRIPPING FROM ROOF.  MUD WAS COMING FROM LONG TAIL ROTOR CONTROL TUBE END, FROM THREADED FITTING AND ATTACHING RIVETS.  FITTING AND RIVETS WERE SLIDING IN TUBE APPROX.1/8". REMOVED AND REPLACED TUBE ASSEMBLY.  TAIL ROTOR RIGGING FOUND WITHIN LIMITS.
